MAUDE Adverse Event Report: MASIMO - 40 PARKER ROOT; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 40 PARKER ROOT; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 25926
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product has been returned to the local facility but has not yet been received at the main office for evaluation.Once returned and investigated, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported the root screen is freezing during monitoring with sedline module.No patient impact or consequences were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional manufacturing narrative: other, other text: the returned device was evaluated.Visual inspection upon receiving revealed no external damage or defects.The device turned on using battery and ac power and remained on during switching from battery power to ac power.The root displayed an error message ¿no sd card¿ and emitted 12 flash watchdog alarm.The sd card was found ejected.After installing the micro sd card into the root, it was fully functional and was able to obtain and display spo2 and pulse rate readings without the screen freezing.The device was found to visually and audibly alarm during alarm conditions.The customer complaint was not duplicated but the most probable cause was identified.The ejected sd card most likely caused the customer complaint which was not observed during the investigation.A service history record review reveals that this unit was in the field for over one (1) year with no previous reported issues prior to this reported event., corrected data: d11 concomitant medical products was updated from "sedline module" to "sedline and o3 module".

Brand Name
ROOT
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key8676939
Report Number2031172-2019-00281
Device Sequence Number11500064
Product Code MWI
UDI-Device Identifier00843997008280
UDI-Public00843997008280
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K140188
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number25926
Device Catalogue Number9515
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/27/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/15/2019
Supplement Date Received by Manufacturer06/13/2019
Initial Report FDA Received Date06/06/2019
Supplement Report FDA Received Date07/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEDLINE AND O3 MODULE; SEDLINE MODULE